# SDR SWIA2020031049162

- Difficulty date: January 20, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FORMER CORRODED BEHIND FS313 FRAME.     (C-CHECK) RO 3/6/2020   REPLACED PAX DOOR FWD FORMER WITH NEW FORMER REF CRJ-900 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. NO LEAKS NOTED.
